MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116322
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Pain (1994); Hernia (2240); Swelling/ Edema (4577)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient returned to the hospital two-days post implant of a 3dmax mid, with pain, swelling, and recurrence of the hernia.Upon reoperation the mesh was noted to have been ¿folded upwards.¿ based on the information provided, it is unclear what may have caused the mesh to fold upwards two-days post implant, no conclusions can be made.Hernia recurrence and pain are known inherent risks of hernia repair surgery/use of the device and are included as possible complications in the adverse reaction section of the instructions for use supplied with the device.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in april 2024.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As per medwatch form (mw5159457), "patient had robot-assisted bilateral hernia repair with mesh on (b)(6) 2024.Patient returned to hospital two days later with right swollen groin and pain.The x-ray revealed recurrence of his right scrotal inguinal hernia.Patient required repeat surgery on (b)(6) 2024, and the mesh was found folded upwards.Mesh surgical 3dmax 17x12cm 7x5in right mid xl inguinal - log3209447.".

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key20567351
Report Number1213643-2024-00515
Device Sequence Number12730914
Product Code FTL
UDI-Device Identifier00801741200793
UDI-Public(01)00801741200793(17)290128(10)HUJN0984
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0116322
Device Lot NumberHUJN0984
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight100 KG